Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Maximal quotient rings of prime group algebras

Authors: John Hannah and K. C. O’Meara
Journal: Proc. Amer. Math. Soc. 65 (1977), 1-7
MSC: Primary 16A26; Secondary 16A08
MathSciNet review: 0573039
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a prime nonsingular group algebra KG, where G is a group whose conjugacy classes are countable, has for its maximal right quotient ring either a full linear ring or a simple directly infinite ring. In the case where G is also locally finite only the second type can occur.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A26, 16A08

Retrieve articles in all journals with MSC: 16A26, 16A08

Additional Information

PII: S 0002-9939(1977)0573039-0
Keywords: Prime nonsingular group algebras, simple maximal right quotient rings, locally finite groups, countable conjugacy classes, directly finite, countable-dimensional algebras
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia